# SDR REXA2019123021793

- Difficulty date: December 12, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031211
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23R BETWEEN BS 280 - 333 IN THE MAIN AVIONIC COMPARTMENT.  THE STRINGER WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-20-001-001-A01.
